ChalkCat uses cookies in order to function correctly.
To find out more about cookies as well as our monetization experiment, see our privacy notice.
To accept cookies from ChalkCat click here, or please login or register.

Author Topic: Medical agency alert for anti-depressant Myolastan (tetrazepam)

Offline Janet

  • Member
  • *
  • Posts: 23860
  • Thanks: 30529
I don’t know whether any readers will need to know this, but if they do, it could be important so I thought it worth posting. If anyone is taking Myolastan, which is a brand name for the anti-depressant tetrazepam, they should see their doctor immediately. As of 1 July, the Agencia Española de Medicamentos y Productos Sanitarios (Aemps), i.e.  the Spanish Medicines and Sanitary Products Agency, is withdrawing Myolastan from the market. The Agency has issued an alert that no-one should start to take the drug and anyone already on it should see their doctor for an alternative to be prescribed. From 1 July, Myolastan itself will no longer be prescribed or dispensed. Anyone who is or has been taking the drug should be on the lookout for serious skin reactions and go to their doctor immediately if any become apparent. JA
One must have sunshine, freedom and flowers. Hans Christian Andersen